Opuscula Mathematica

Opuscula Math.
, no. 2
 (), 261-268
Opuscula Mathematica

Topological approach to chain recurrence in continuous dynamical systems

Abstract. In this paper we present equivalent definitions of chain recurrent set for continuous dynamical systems. This definitions allow us to define chain recurrent set in topological spaces.
Keywords: chain-recurrent set, continuous dynamical system, flow, attractor.
Mathematics Subject Classification: 37C50, 37C70.
Cite this article as:
Piotr Oprocha, Topological approach to chain recurrence in continuous dynamical systems, Opuscula Math. 25, no. 2 (2005), 261-268
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.